# SDR C8GA20090104

- Difficulty date: March 23, 2009
- Submitted: June 22, 2009
- Operation: Air carrier
- Aircraft: N287SC
- Make and model: Boeing 727-2A1
- Aircraft serial: 21345
- Aircraft time: 58,931 hours, 41,138 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Vent Line
- Part number: 2024T3
- Condition: Chafed
- Location: Nr 1 Fuel Tank
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN HEAVY MAINTENANCE PERFORMING INSPECTION IT WAS NOTED THAT THE NR 1 FUEL TANK UPPER AFT VENT LINE IS CHAFED AT WS 491.  FABRICATED DOUBLER FROM 2024-0 .040 INCH DIM 3 X 4.2 INCHES.  INSTALLED REPAIR, NO OTHER DEFECTS WERE NOTED.  AIRCRAFT WAS RETURNED TO SERVICE.
